# SDR SWAA2021021543362

- Difficulty date: January 9, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 66,898 hours, 39,718 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED ON STA312 AND STR5L AT PASSENGER CABIN / PERFORMED REPAIR ON FRAME LOCATED ON STA 312 AND STR 5L AT PASSENGER CABIN IAW SRM B737-700 53-10-07-2R-1 REPAIR 1. DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM B737-700 ANGLE FABRICATED FROM 7075-T0 -0.063' PO #2020206794 HEAT TREATED AND CONVERTED FROM T0 TO T62 IAW BAC5602 TEMPERATURE CONTROLED PN P301566300000 SN 112031023 DUE DATE 23/FEB/21 FOR INSPECTION REQUIREMENT SEE TLD #T080633
